Alert archive / California / Gale Warnings in 2010
Gale Warning 133, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 13, 2010, 2:00 PM PST. It took effect at Nov 14, 2010, 1:00 PM PST. It was in force for 49 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2010, 2:00 PM PST (22:00 UTC)
- In effect from
- Nov 14, 2010, 1:00 PM PST
- Expired
- Nov 16, 2010, 2:16 PM PST
- In force
- 49 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
927 WHUS76 KEKA 132200 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 200 PM PST SAT NOV 13 2010 PZZ450-470-132300- /O.CAN.KEKA.SC.Y.0092.000000T0000Z-101114T0200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 200 PM PST SAT NOV 13 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-140600- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-101114T2100Z/ /O.UPG.KEKA.GL.A.0030.101114T2000Z-101117T0000Z/ /O.NEW.KEKA.GL.W.0133.101114T2100Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 200 PM PST SAT NOV 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. NORTH WINDS WILL INCREASE SUN AFTERNOON WITH GUSTS TO 40 KT AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE COAST. THE PRESSURE GRADIENT RELAXES TUE WITH WINDS DECREASING BELOW GALES BY TUE AFTERNOON. THE INCREASED NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES REACHING HEIGHTS OF 11 TO 13 FT BY MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140600- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 200 PM PST SAT NOV 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. FRESH TO MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS WITH SMALL CRAFT CONDITIONS CONTINUING INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
562 WHUS76 KEKA 140436 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 PM PST SAT NOV 13 2010 PZZ475-141100- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101114T2100Z/ /O.CON.KEKA.GL.W.0133.101114T2100Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 PM PST SAT NOV 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY. NORTH WINDS WILL INCREASE SUN AFTERNOON WITH GUSTS TO 40 KT AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE COAST. THE PRESSURE GRADIENT RELAXES TUE WITH WINDS DECREASING BELOW GALES BY TUE AFTERNOON. THE INCREASED NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES REACHING HEIGHTS OF 11 TO 13 FT BY MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141100- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 836 PM PST SAT NOV 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. FRESH TO MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS WITH SMALL CRAFT CONDITIONS CONTINUING INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
957 WHUS76 KEKA 141045 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 245 AM PST SUN NOV 14 2010 PZZ475-142330- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101114T2100Z/ /O.CON.KEKA.GL.W.0133.101114T2100Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 245 AM PST SUN NOV 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. NORTH WINDS WILL INCREASE SUNDAY AFTERNOON WITH GUSTS TO 40 KT AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE PRESSURE GRADIENT RELAXES TUESDAY WITH WINDS DECREASING BELOW GALES BY TUESDAY EVENING. THE INCREASED NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES REACHING HEIGHTS OF 12 TO 14 FT BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-142330- /O.EXA.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 245 AM PST SUN NOV 14 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-142330- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 245 AM PST SUN NOV 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS76 KEKA 142251 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 PM PST SUN NOV 14 2010 PZZ475-151200- /O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 PM PST SUN NOV 14 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. GALE FORCE NORTH WINDS WITH GUSTS TO 40 KT WILL CONTINUE TONIGHT AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE PRESSURE GRADIENT RELAXES TUESDAY WITH WINDS DECREASING BELOW GALES TUESDAY EVENING. THE STRONG NORTH WINDS WILL RESULT IN HAZARDOUS SEAS WITH RAPIDLY BUILDING WIND WAVES AND FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-470-151200- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 PM PST SUN NOV 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
864 WHUS76 KEKA 150146 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 546 PM PST SUN NOV 14 2010 PZZ475-151200- /O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 546 PM PST SUN NOV 14 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. GALE FORCE NORTH WINDS WITH GUSTS TO 40 KT WILL CONTINUE TONIGHT AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE PRESSURE GRADIENT RELAXES TUESDAY WITH WINDS DECREASING BELOW GALES TUESDAY EVENING. THE STRONG NORTH WINDS WILL RESULT IN HAZARDOUS SEAS WITH RAPIDLY BUILDING WIND WAVES AND FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-151100- /O.EXB.KEKA.SC.Y.0092.000000T0000Z-101115T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 546 PM PST SUN NOV 14 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-151200- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 546 PM PST SUN NOV 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
408 WHUS76 KEKA 151033 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 AM PST MON NOV 15 2010 PZZ475-152330- /O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 AM PST MON NOV 15 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS SEAS UP TO 12 FT. WINDS AND SEAS WILL DECREASE LATE TUESDAY AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-152330- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-101116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 233 AM PST MON NOV 15 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-152330- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 233 AM PST MON NOV 15 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
047 WHUS76 KEKA 152217 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PST MON NOV 15 2010 PZZ475-161200- /O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PST MON NOV 15 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS SEAS UP TO 12 FT. WINDS AND SEAS WILL DECREASE LATE TUESDAY AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-160500- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 217 PM PST MON NOV 15 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-161200- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 PM PST MON NOV 15 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
020 WHUS76 KEKA 160451 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 851 PM PST MON NOV 15 2010 PZZ450-160600- /O.CAN.KEKA.SC.Y.0092.000000T0000Z-101116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 851 PM PST MON NOV 15 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-161200- /O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 PM PST MON NOV 15 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS SEAS UP TO 12 FT. WINDS AND SEAS WILL DECREASE LATE TUESDAY AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-470-161200- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 PM PST MON NOV 15 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
695 WHUS76 KEKA 161005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 AM PST TUE NOV 16 2010 PZZ475-162330- /O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 AM PST TUE NOV 16 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS SEAS UP TO 12 FT. WINDS AND SEAS WILL DECREASE THIS EVENING AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-470-162330- /O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 AM PST TUE NOV 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
189 WHUS76 KEKA 162216 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 216 PM PST TUE NOV 16 2010 PZZ475-171200- /O.CAN.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/ /O.EXB.KEKA.SC.Y.0092.000000T0000Z-101117T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 216 PM PST TUE NOV 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-170500- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-101117T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 216 PM PST TUE NOV 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 13, 12:27 PM PST, 1 hour 33 minutes earlier.
Area forecast discussion, Nov 13, 12:27 PM PST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
155 AM PST SAT NOV 13 2010
.SYNOPSIS...A LARGE UPPER RIDGE WILL BRING UNSEASONABLY WARM
CONDITIONS THIS WEEKEND INTO NEXT WEEK. A WEAK WARM FRONT MAY
GENERATE A FEW LIGHT SHOWERS ACROSS DEL NORTE COUNTY
TODAY...OTHERWISE DRY CONDITIONS WILL DOMINATE.
&&
.UPDATE...INCREASED THE POPS IN DEL NORTE AND UPPER TRINITY COUNITES
AS A SHORT WAVE CLIPS THE AREA TODAY BRINGING A FEW AREAS OF RAIN.
BFG
.DISCUSSION...SATELLITE IMAGERY SHOWS A BROAD RIDGE ACROSS THE NE
PACIFIC AND WESTERN U.S...WITH A WARM FRONT MOVING OVER THE TOP OF
THE RIDGE TOWARDS OREGON. THIS FEATURE WILL CONTINUE TO SPREAD MID
AND HIGH LEVEL CLOUDS ACROSS NW CA AS IT MOVES ACROSS OREGON TODAY.
THE TAIL END OF THE FRONT WILL EXTEND DOWN TO THE OR/CA BORDER BY
THIS AFTERNOON. ISENTROPIC ANALYSIS AT THE 290K LEVEL SHOWS WEAK
DOWN SLOPING..WITH MOST MOISTURE IN THE MID LEVELS OF THE
ATMOSPHERE. SINCE LIFT SEEMS TO BE ABSENT AND THERE IS A LOT OF
SURFACE DRYING FROM THE OFFSHORE FLOW...THINK VERY LITTLE
PRECIPITATION WILL RESULT FROM THIS FEATURE. ANY ANY RAIN THAT DOES
FALL WILL BE CONFINED TO EXTREME NORTHERN CA...AND THINK THE CURRENT
FORECAST OF A CHANCE OF RAIN NORTH OF KLAMATH IS REASONABLE.
SATELLITE IMAGERY SHOWS ANOTHER BATCH OF MID LEVEL MOISTURE BEHIND
THIS INITIAL WARM FRONT AND SUGGESTS THAT MID AND HIGH LEVEL CLOUDS
WILL CONTINUE TO STREAM AT LEAST ACROSS THE NORTHERN PART OF THE
FORECAST AREA THROUGH MONDAY NIGHT. OTHERWISE...THE UNSEASONAL HIGH
PRESSURE WITH 500MB HEIGHTS 2 TO 3 STANDARD DEVIATIONS ABOVE
NORMAL WILL CONTINUE TO PRODUCE DRY OFFSHORE FLOW ACROSS THE REGION
AND PRODUCE 5 TO 10 DEGREE ABOVE NORMAL MAXIMUM TEMPERATURES FOR
INLAND AREAS. GUSTY NORTH WINDS...AND COOLER MARINE AIR WILL
MODERATE WARMING AT THE COAST WITH COASTAL TEMPERATURES ONLY 2 TO 4
DEGREES ABOVE NORMAL THE NEXT FEW DAYS. THESE WARMER THAN NORMAL
CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY.
A CHANGE IN THE WEATHER PATTERN IS EXPECTED MID TO LATE NEXT WEEK AS
A POSITIVELY TILTED TROUGH DEEPENS OVER THE GULF OF ALASKA AND SINKS
SOUTH ACROSS THE PAC NW. THE VARYING MODELS ALL AGREE THAT A DEEP
TROUGH WILL RESIDE ACROSS THE PACIFIC NW LATE IN THE WEEK BUT VARY
ON THE POSITIONING AND STRENGTH. REGARDLESS OF THE TIMING
DIFFERENCES...THIS TROUGH WILL BRING SIGNIFICANT COOLING TO NW CA
LATE IN THE WEEK...AND LIKELY PRECIPITATION. HAVE TRENDED POPS UP
AND TRENDED SNOW LEVELS DOWN FOR THIS UPCOMING EVENT. TH
&&
.AVIATION...CIGS AND VSBYS GOOD THIS MORNING AS LOW LEVEL NORTH AND
NORTHEAST FLOW MAINTAINS A SOMEWHAT DRY REGIME ALONG THE COAST. MID
TO HIGH CLOUD COVER WILL REDUCE CIGS A LITTLE LATER TODAY AS AN
UPPER LEVEL FEATURE BRINGS A CHANCE OF LIGHT RAIN OR DRIZZLE TO
COASTAL AREAS NORTH OF THE CAPE. THIS MAY PROVIDE SOME BRIEF
PERIODS OF MVFR TO THE COASTAL TERMINALS LATE IN THE AFTERNOON AND
EVENING. ELSEWHERE VFR CONDITIONS SHOULD CONTINUE THROUGH THE NEXT
TAF CYCLE.
&&
.MARINE...HIGH PRESSURE OVER THE NE PAC WILL PERSIST TODAY BUT THE
THERMAL TROUGH WILL WEAKEN OVER THE NORTHERN WATERS ALLOWING THE
NORTHERLIES TO DIMINISH THERE...HOWEVER THE CURRENT NORTHWEST FRESH
SWELL IS EXPECTED TO CONTINUE THROUGH MOST OF THE DAY. N WINDS WILL
REMAIN ROBUST OVER THE SOUTHERN WATERS THROUGH EARLY NEXT WEEK. THE
INCREASED WINDS WILL GENERATE STEEP SHORT PERIOD SEAS AND MIX WITH A
BUILDING NW SWELL. MODELS SHOW THE TROUGH SHIFTING SLIGHTLY N LATE
IN THE WEEKEND WITH GALE CONDITIONS POSSIBLE OVER THE OUTER WATERS S
OF THE CAPE. THUS HAVE ISSUED A GALE WATCH FOR THE SOUTHERN OUTER
WATERS SUNDAY THROUGH TUE PERIOD AS GOOD MID LEVEL SUPPORT SHOULD
MAINTAIN FAIRLY STRONG NORTHERLIES. HIGH PRESSURE BEGINS TO WEAKEN
EARLY LATER ON TUE WITH GRADUALLY IMPROVING CONDITIONS AS THE
GRADIENT SLOWLY RELAXES.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SCA ALL WATERS.
GALE WATCH PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Nov 13, 4:25 AM PST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 425 AM PST SAT NOV 13 2010 CAZ001>004-076-141230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 425 AM PST SAT NOV 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 1:41 AM PST | Gale Watch | EKA | 12 hr | |
| Nov 13, 1:41 AM PST | Small Craft Advisory | EKA | 11 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.